Ask an expert
Question

15 Aug 2011

Overies
hi, i am 49 yrs old, had been on Premerin, stopped it due to the very urgly effects it has on the body, i dont use any HRT, have ben off it for + - 6 months. Feel great. My problem now is that i have tender nipples, and have discomfort in my overies. When going tio urenate, it feels like they are pushing against my bladder, what could this be? I do have an appointment to see a Gynae in September. but is still worries me, please will you reply to this? Havea great day, Thank you - Cathy
Answer 374 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You could try Evening Primrose oiul for the tender nipples. The abdominal discomfort sounds more like a bladder infection that an ovarian problem.
Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.